Motrin IB Liquid Gels, Ibuprofen 200 mg, Pain & Fever Relief, 80 ct. (Pack of 2)
Take control of your pain with Motrin IB Liquid Gels. These fast-acting pain reliever liquid gels temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold, and also provides temporary fever relief. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen as a pain reliever/fever reducer. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective relief. This site contains current product information and may differ from the information on the product packaging you may have.